# SDR LR7A0092

- Difficulty date: June 19, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,216 hours, 11,734 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Part number: 342718R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK PER HA1200,  FOUND LT FS 858 UPPER GUSSET CRACKED.  REPLACED GUSSET PER SRM SMP 583-53-50-00  D&C 1.
